# SDR HALA2009112400546

- Difficulty date: November 24, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 30,012 hours, 5,712 cycles
- System (JASC): 3697 · Pneumatic System Wiring
- Part: Wire
- Condition: Broken
- Location: Shutoff Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ETOPS SIGNIFICANT SYS.  LT ENG HPSOV LIGHT CAME ON AFTER LEVEL OFF AT 32K, KEPT CYCLING ON/OFF APROX 1 MIN INTERVALS, STAYED ON THEN WENT OUT ON DESCENT.  REPLACED BROKEN WIRE LUG AT TERM 1 ON HPSOV IAW WDM 36-11-61 ACCOMPLISHED NR 2 ENG HIGH POWER RUN CHECKS OPS CHECK OK REACTIVATED NR 2 ENG HPSOV.
